# SDR O2GA2015092584101

- Difficulty date: September 21, 2015
- Submitted: September 25, 2015
- Operation: Air carrier
- Aircraft: N841UP
- Make and model: Beech B300
- Aircraft serial: FL987
- Aircraft time: 408 hours, 395 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION LT TRAILING UPPER WING SKIN, UNDER WING LOCKER, CRACKED & FLAP COVE MISSING SECTION.  REPAIRED IAW SRM & FAA 337 FORM.
